# SDR SIMA20150813006

- Difficulty date: August 13, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,959 hours, 35,223 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT UPPER TRUNNION HAS DEFECT INDICATION ON OTBD LOWER VERTICAL TO HORIZONTAL TRANSITION AREA INBD SIDE, 400 KHZ, H-67, V-84, LPF 100.  ACCOMPLISHED LT MLG AFT UPPER TRUNNION REPAIR IAW ERS-EM-57MR-494R1.  SEE WIPS & TASK FOR DETAILS.
